MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 13X146MMTP T1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 13X146MMTP T1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Device Contaminated During Manufacture or Shipping (2969); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event was confirmed with product received.Evaluation of the returned product confirmed damage to the sterile packaging pouch, and there is debris inside the sterile packaging which is consistent with the appearance of porous coating, and foam debris from the foam packaging inside the sterile barrier.The vacuum seal on the pouch has been broken, sterility has been compromised.Device history record was reviewed and no discrepancies relevant to the reported event were found.The likely condition of the product when it left zimmer biomet was conforming to specifications.The root cause of the reported event is likely due to transit damage.A corrective action was opened to further assess packaging damage in the field as well as improved packaging changes to reduce the number of transit-related packaging damage events.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the inside sterile wrap appeared to contain shavings from implant rubbing on wrap plastic.Upon inspection of the packaging, the vacuum seal has been broken, therefore compromising sterility.No further event information available at the time of this report.

Brand Name
TPRLC 133 T1 PPS SO 13X146MMTP T1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13658781
Report Number0001825034-2022-00377
Device Sequence Number11248989
Product Code KWA
UDI-Device Identifier00880304489677
UDI-Public(01)00880304489677(17)310201(10)6951106
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-103130
Device Lot Number6951106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown